MAUDE Adverse Event Report: AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS

AEQUALIS ASCEND FLEX REVERSED INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number DIAM 36MM +6MM A 12.5°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 10/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"(b)(6) 2017, the initial ascend flex reverse surgery was performed.(b)(6) 2019, postoperative pain and restriction of humeral elevation and rotation occurred.(b)(6) 2019, a revision surgery was performed.The surgery completed with a resize of the glenoid sphere.Comments from the surgeon: ''i don't know the cause, but it's not an implant defect.Since the selected size in the first case may not have been suitable for the patient, we tried reducing the sphere diameter.''.No delay in surgery.

Brand Name
AEQUALIS ASCEND FLEX REVERSED INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
MDR Report Key9415266
Report Number3000931034-2019-00176
Device Sequence Number11190551
Product Code KWS
UDI-Device Identifier03700386940507
UDI-Public03700386940507
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/03/2022
Device Model NumberDIAM 36MM +6MM A 12.5°
Device Catalogue NumberDWF361B
Device Lot NumberAA8729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;